# SDR AALA202009249006

- Difficulty date: September 22, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 80,296 hours, 9,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 5586
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R4 DOOR EMERGENCY POWER SUPPLY M33408 FAILED TEST.  REMOVED AND REPLACED R4 DOOR M33408 POWER SUPPLY, PER AMM 33-51-06-960-803.
